Tensor product of dualizing complexes over a field

Liran Shaul

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Let k[fraktur] be a field, and let X and Y be two locally noetherian k[fraktur]-schemes (respectively, k[fraktur]-formal schemes) with dualizing complexes RX and RY, respectively. We show that RX [squared times]k[fraktur] RY (respectively, its derived completion) is a dualizing complex over X ×k[fraktur] Y if and only if X ×k[fraktur] Y is locally noetherian of finite Krull dimension.

Original languageEnglish
Pages (from-to)243-263
Number of pages21
JournalJournal of Commutative Algebra
Issue number2
StatePublished - 1 Jan 2018


  • Adic completion
  • Dualizing complex

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Tensor product of dualizing complexes over a field'. Together they form a unique fingerprint.

Cite this